# SDR AALA20091111JFK01

- Difficulty date: November 10, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 91,338 hours, 15,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 4D INOPERATIVE.  REPLACED LAMP AT SEAT 4D.
